RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 99, Issue 1, Pages 11–25 (Mi mz10813)  

This article is cited in 1 scientific paper (total in 1 paper)

Lyapunov Transformation of Differential Operators with Unbounded Operator Coefficients

M. S. Bichegkuevab

a North-Ossetia State University, Vladikavkaz
b Gorsky State Agricultural University, Vladikavkaz

Abstract: We introduce a number of notions related to the Lyapunov transformation of linear differential operators with unbounded operator coefficients generated by a family of evolution operators. We prove statements about similar operators related to the Lyapunov transformation and describe their spectral properties. One of the main results of the paper is a similarity theorem for a perturbed differential operator with constant operator coefficient, an operator which is the generator of a bounded group of operators. For the perturbation, we consider the operator of multiplication by a summable operator function. The almost periodicity (at infinity) of the solutions of the corresponding homogeneous differential equation is established.

Keywords: Lyapunov transformation, evolution operator, perturbed differential operator, Cauchy problem, Lyapunov kinematic similarity, exponential dichotomy, splitting pair of functions, Bohl spectrum.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00197
16-01-00212
Russian Science Foundation 14-21-00066


DOI: https://doi.org/10.4213/mzm10813

Full text: PDF file (533 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 99:1, 24–36

Bibliographic databases:

UDC: 517.984+517.983.28
Received: 10.06.2015
Revised: 15.09.2015

Citation: M. S. Bichegkuev, “Lyapunov Transformation of Differential Operators with Unbounded Operator Coefficients”, Mat. Zametki, 99:1 (2016), 11–25; Math. Notes, 99:1 (2016), 24–36

Citation in format AMSBIB
\Bibitem{Bic16}
\by M.~S.~Bichegkuev
\paper Lyapunov Transformation of Differential Operators with Unbounded Operator Coefficients
\jour Mat. Zametki
\yr 2016
\vol 99
\issue 1
\pages 11--25
\mathnet{http://mi.mathnet.ru/mz10813}
\crossref{https://doi.org/10.4213/mzm10813}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3462684}
\elib{http://elibrary.ru/item.asp?id=25707636}
\transl
\jour Math. Notes
\yr 2016
\vol 99
\issue 1
\pages 24--36
\crossref{https://doi.org/10.1134/S000143461601003X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373228900003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962463253}


Linking options:
  • http://mi.mathnet.ru/eng/mz10813
  • https://doi.org/10.4213/mzm10813
  • http://mi.mathnet.ru/eng/mz/v99/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Bichegkuev, “Almost periodic at infinity solutions to integro-differential equations with non-invertible operator at derivative”, Ufa Math. J., 12:1 (2020), 3–12  mathnet  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:451
    Full text:30
    References:152
    First page:138

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020